# SDR QXEA2021060100276

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 8,264 hours, 5,208 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE INDICATION PLACARD ON R1 DOOR MISSING.  DEFERRED ITEM AND RETURNED TO SERVICE.  REPLACED MISSING SLIDE INDICATION PLACARD REF 175 AMM 11-32-03-01 CLEARS DMI. RETURNED TO SERVICE.
